| Catalog Number |
RBYPOD3 |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the accessory renal artery using pod3s.During advancement of the pod3 approximately 10 cm into the lantern delivery microcatheter (lantern), the physician encountered resistance and the pod3 pusher wire became kinked.The pod3 was therefore removed from the patient and re-sheathed.The procedure was completed using a new pod3 and the same lantern.There was no report of an adverse effect to the patient.